... stop I was taking 50 mg of Metoprolol succinate ER everyother day for a couple of weeks and have been really lightheaded and dizzy; my doctor said it was probably a side effect of the med. so she stopped it. I also started taking Prednisone 4o mg per day about the same time. I am down to 20 mg of that now. I last took the metoprolol 2 days ago. Still feeling the same.
I was told by my pharmacist when I asked a question about how long does my Metoprolol affect me. He told me 24 hours to have good coverage and the half life is pretty short, like 7 hours max so your looking to most all side effects gone in another 24 hours. So any side effect that goes beyond the 48 hour point is not coming from Metoprolol and is most likely something else
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2015 • 2 answers
Posted 7 Jun 2015 • 2 answers
Posted 7 Aug 2015 • 0 answers
Posted 11 Oct 2016 • 1 answer
Posted 23 Oct 2016 • 0 answers